# SDR 15HA0258007

- Difficulty date: November 2, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 34031
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 523500
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENROUTE, THE PILOT HEAR A POP OR SNAP AFTER RAISING THE LANDING GEAR.  THERE WERE NO OTHER ABNORMAL INDICATIONS IN THE COCKPIT AND THE FLIGHT WAS CONTINUED AND TERMINATED.  THE LANDING WAS LOWERED UNEVENTFULLY.  DURING THE POSTFLIGHT INSPECTION, THE PILOT FOUND THAT THE NOSE LANDING GEAR ACTUATOR HAD BROKEN OFF THE NOSE LANDING GEAR WHERE IT ATTACHES TO THE GEAR.  THE AIRCRAFT WAS FERRIED TO MAINTENANCE BASE WITH LANDING GEAR DOWN.  WHERE THE NOSE LANDING GEAR WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
